On the Witten-Reshetikhin-Turaev invariants of torus bundles

Research output: Research - peer-reviewJournal article

DOI

Original languageEnglish
Article number1550055
JournalJournal of Knot Theory and Its Ramifications
Volume24
Issue number11
Number of pages48
ISSN0218-2165
DOIs
StatePublished - Oct 2015

    Research areas

  • Quantum invariants, TQFT, asymptotic expansion conjecture, Chern-Simons theory, moduli space of flat connections, CONFORMAL FIELD-THEORY, MAPPING CLASS-GROUPS, QUANTUM INVARIANTS, KAUFFMAN BRACKET, 3-MANIFOLDS, REPRESENTATIONS, ASYMPTOTICS, MANIFOLDS, LINK

See relations at Aarhus University Citationformats

ID: 94433038